Alert archive / New Jersey / Gale Watches in 2013

Gale Watch 8, NWS Philadelphia/Mount Holly

March 24, 2013

NWS Philadelphia/Mount Holly issued this gale watch at Mar 24, 2013, 4:14 AM EDT. It took effect at Mar 25, 2013, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 24, 2013, 4:14 AM EDT (08:14 UTC)
In effect from
Mar 25, 2013, 6:00 AM EDT
Expired
Mar 24, 2013, 4:10 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WHUS71 KPHI 240814
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 AM EDT SUN MAR 24 2013

ANZ450-242030-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-130324T1000Z/
/O.NEW.KPHI.GL.A.0008.130325T1000Z-130326T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
414 AM EDT SUN MAR 24 2013

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...7 TO 10 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-242030-
/O.NEW.KPHI.GL.W.0015.130325T1000Z-130326T0400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
414 AM EDT SUN MAR 24 2013

...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-451-242030-
/O.NEW.KPHI.GL.A.0008.130325T1000Z-130326T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
414 AM EDT SUN MAR 24 2013

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 9 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
794 
WHUS71 KPHI 242010
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT SUN MAR 24 2013

ANZ431-251100-
/O.UPG.KPHI.GL.A.0008.130325T1000Z-130326T0400Z/
/O.EXB.KPHI.GL.W.0015.130325T1000Z-130326T0600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 PM EDT SUN MAR 24 2013

...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450-451-251100-
/O.UPG.KPHI.GL.A.0008.130325T1000Z-130326T0400Z/
/O.EXB.KPHI.GL.W.0015.130325T1500Z-130326T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
410 PM EDT SUN MAR 24 2013

...GALE WARNING IN EFFECT FROM 11 AM MONDAY TO 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 11 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452>455-251100-
/O.EXT.KPHI.GL.W.0015.130325T1000Z-130326T0600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
410 PM EDT SUN MAR 24 2013

...GALE WARNING NOW IN EFFECT FROM 6 AM MONDAY TO 2 AM EDT
TUESDAY...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...7 TO 10 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-251100-
/O.UPG.KPHI.GL.A.0008.130325T1000Z-130326T0400Z/
/O.NEW.KPHI.SC.Y.0033.130325T1200Z-130326T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 PM EDT SUN MAR 24 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 2 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS WILL BE MONDAY AFTERNOON INTO MONDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Mar 24, 12:34 AM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Mar 24, 12:34 AM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 AM EDT SUN MAR 24 2013

.SYNOPSIS...
HIGH PRESSURE WILL APPROACH FROM THE WEST, REACH THE AREA ON SUNDAY
AND THEN MOVE EAST. COMPLEX LOW PRESSURE WILL APPROACH FROM THE
SOUTHWEST ON SUNDAY, CONSOLIDATE AS A LOW PRESSURE CENTER OFF THE
NORTHERN MID ATLANTIC COAST ON MONDAY AND THEN DEEPEN AND MOVE AWAY
FROM THE COAST. HIGH PRESSURE TO OUR WEST WILL STRUGGLE TO BUILD IN
THROUGH THE REMAINDER OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FEW CHANGES NEEDED WITH THE UPDATE. THE SC CLOUDS THAT WERE OVER
THE NWRN SECTIONS HAVE RETREATED BACK UP TO THE NY/PA STATE LINE
AREA. SOME CI CLOUDS ACROSS VA/WV MAY MOVE NE TONIGHT AND BE
ACROSS THE AREA EARLY SUNDAY. MOSTLY CLR SKIES EXPECTED OVERNIGHT.
MINS NOT CHANGES MUCH WITH MOSTLY 20S ACROSS THE AREA AND A FEW
LOW 30S OVER METRO PHILADELPHIA. WINDS WILL CONTINUE TO DECREASE
AND REMAIN LIGHT N/NW OVERNIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
NO BIG CHANGES WERE MADE TO THE SUNDAY FORECAST. THE GFS
ESPECIALLY PUNCHES A STRONG SHORT WAVE THROUGH THE RIDGE DURING
THE DAY. EVEN WITHOUT THAT FEATURE, WOULD EXPECT SOME OF THE
HIGHER CLOUDS TO START ARRIVING AS THERE IS NOT MUCH FORECAST
RIDGING AND AS THE MODELS WERE INDICATING OFF OF THEIR
INITIALIZATION, LESS THAN WHAT THEY THINK. WHILE THE GFS MAY
FINALLY HAVE THE FLAVOR OF THE THERMAL FIELD CORRECT, WE ARE
THINKING THAT THE CLOUDS MAY GET IN THE WAY OF ITS MOS MAX TEMPS
VERIFYING. WE ARE CLOSER TO A STAT GUIDANCE COMPROMISE. EVEN WITH
THE DRY MODELS THRU 00Z, THERE ARE ENOUGH FORCING INDICATORS
(ISENTROPIC LIFT, ETC.) TO SHOW PRECIPITATION GENERATION. QUESTION
IS WHETHER IT CAN MAKE IT TO THE GROUND BECAUSE OF THE INITIALLY
DRY AIR MASS. WE LEFT IN THE CHANCE THAT IT MIGHT FAR SW BEFORE
00Z. BECAUSE THE BOUNDARY LAYER WILL BE WARM (MAX TEMPS THERE MID
TO UPPER 40S) ANY PCPN THAT DOES MAKE IT BECAUSE IT SHOULD BE
LIGHT IS DEPICTED AS RAIN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MAIN WEATHER FEATURE OF THIS TIME PERIOD IS THE STRONG UPPER
LEVEL STORM AND ASSOCIATED SURFACE LOW COMPLEX WHICH AFFECTS THE
REGION IN THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIME-FRAME.

AFTER REVIEW OF NEW NUMERICAL GUIDANCE AND COORDINATION WITH
NEIGHBORING OFFICES, VERY LITTLE CHANGE WAS MADE TO THE PREVIOUS
FORECAST. PER PMDHMD DISCUSSION, LEANED TOWARD 00Z ECMWF ENSEMBLE
SOLUTION DURING CRITICAL TIME PERIOD ON MONDAY INTO EARLY MONDAY
NIGHT. IF MORE VIGOROUS 12Z NAM SOLUTION COMES CLOSE TO VERIFYING
DURING THAT TIME FRAME, THERE WILL BE CONSIDERABLE MORE SNOW THAN
CURRENTLY FORECAST.

VERY LITTLE CHANGE WAS MADE TO PREVIOUSLY FORECAST
TEMPERATURES/WINDS AND PRECIPITATION IN THE SUNDAY NIGHT THROUGH
MONDAY NIGHT FRAME. HIGH TEMPS ON MONDAY WERE NUDGED DOWN A DEGREE
DUE TO EXPECTED SIGNIFICANT PRECIPITATION/VERTICAL LIFT.

WE CONTINUE TO FORECAST AN ADVISORY LEVEL SNOWFALL NORTHWEST OF
THE I-95 CORRIDOR (WHERE P-TYPE IS FORECAST TO STAY SNOW THROUGH
THE EVENT) AND AND INCH OR LESS FROM THE I-95 CORRIDOR SOUTH
(WHERE P-TYPE MAY START AS AND END AS SNOW). THIS CONTINUES TO
PRESERVE CONTINUITY AND FITS WELL WITH THE 00Z ECMWF SOLUTION.

GIVEN LOWER THAN AVERAGE CONFIDENCE AND A FORECAST FOR ONLY
ADVISORY CRITERIA SNOW AMOUNTS, NO WINTER WEATHER HEADLINES ARE
ISSUED WITH THIS PACKAGE.

WINDS ON LAND WILL START TO PICK UP ON MONDAY AS THE SECONDARY
LOW STRENGTHENS OFF THE COAST, BUT WE AREN'T EXPECTING LAND
ADVISORY WINDS.

WPC LONGER RANGE GUIDANCE WAS INCORPORATED HEAVILY FOR THE TIME
PERIOD AFTER THE STORM THROUGH THE REMAINDER OF THE WEEK. GIVEN
THE LARGE-SCALE PATTERN WITH NW FLOW AT THE SURFACE AND ALOFT
CONTINUING THROUGH THE PERIOD...WE MAINTAINED THE FORECAST OF A
FEW SNOW SHOWERS OR FLURRIES IN THE POCONOS THROUGH FRIDAY.
TEMPERATURES SHOULD CONTINUE TO BE SOMEWHAT BELOW NORMAL AS WELL
THROUGH THE UPCOMING WEEK. CONDITIONS MODERATE A BIT AS WE GO INTO
NEXT WEEKEND.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

00Z TAF PACKAGE CONTINUED VFR INCLUDING PHL THRU 00Z MON.

SKIES ARE MOSTLY CLR ACROSS THE AREA EARLY TONIGHT. ONLY A FEW SC
FAR N/NW OVERNIGHT AND SOME CI APPROACHING TOWARD DAWN. WINDS
MOSTLY LIGHT FROM THE NW/N OVERNIGHT.

ON SUNDAY MORNING THE FIRST CLOUDS ASSOCIATED WITH THE NEXT
SYSTEM WILL START ARRIVING AT THE CIRRUS LEVEL. WINDS SHOULD BE
FROM THE NORTH AND MIGHT SHIFT TO THE EAST AT KACY BEFORE THE TAF
FORECAST PERIOD ENDS.

OUTLOOK...
SUNDAY NIGHT...CONDITIONS EXPECTED TO LOWER SUNDAY NIGHT WITH
POSSIBLE RAIN/SNOW. CONFIDENCE IS MODERATE.

MONDAY...LIKELY IFR CONDITIONS WITH AREAS OF RAIN/SNOW. BRISK BUT
SUB-ADVISORY NORTHEAST WINDS EXPECTED. CONFIDENCE IS MODERATE.

TUESDAY...GENERALLY VFR CONDITIONS BUT POSSIBLY MVFR AT TIMES.
CONFIDENCE IS MODERATE.

WEDNESDAY...VFR CONDITIONS BUT NORTHWEST WINDS POSSIBLY GUSTING 20
TO 25 KT. CONFIDENCE IS MODERATE.

&&

.MARINE...
SCA WIND GUSTS WERE STILL OCCURRING AT 44065 AT MIDNIGHT. THE SCA
FLAG HAS THEREFORE BEEN EXTENDED FOR ANZ450 UNTIL 6AM THIS
MORNING. THIS IS ALSO SUPPORTED BY NEARBY WEATHERFLOW OBSERVATIONS
ALONG THE MONMOUTH COUNTY COAST. FARTHER SOUTH FOR ANZ451, WIND
GUSTS LOOK TO HAVE DIMINISHED BELOW SCA LEVELS, AND THE SMALL
CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT MIDNIGHT.

THE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN OVERNIGHT AND THE
EXTENSION IS CLOSEST TO THE WRF-NMMB TIMING OF WHEN WINDS ARE
FORECAST TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA.

THE HIGH PRESSURE SYSTEM WILL BRIEFLY BUILD OVER OUR AREA WATERS ON
SUNDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH THE DAY ON SUNDAY.

OUTLOOK...
LOW PRESSURE WILL BE DEVELOPING OFF THE NORTH CAROLINA COAST
SUNDAY NIGHT AND MOVE TO EAST OF THE DELMARVA COAST ON MONDAY.
THE INTENSIFYING LOW WILL RESULT IN INCREASING NE WINDS AND ROUGH
SEAS WITH POSSIBLE GALE CONDITIONS DEVELOPING, CENTERED ON MONDAY
AND MONDAY NIGHT. ADVISORY CONDITIONS MAY BE THE RULE RATHER THAN
THE EXCEPTION AFTER THAT AS SEAS WILL BE SLOW TO SUBSIDE AND A
GUSTY NW WIND SHOULD DEVELOP THROUGH WEDNESDAY.

&&

.TIDES/COASTAL FLOODING...
THERE IS THE THREAT OF MINOR COASTAL FLOODING AT THE TIMES OF HIGH
TIDE FOR THE ATLANTIC COASTS OF NEW JERSEY AND DELAWARE, THE
RARITAN BAY, AND THE LOWER DELAWARE BAY WITH THE UPCOMING COASTAL
STORM. THE HIGH TIDES TO WATCH ARE THE ONES MONDAY EVENING AND
AGAIN TUESDAY MORNING.

NO COASTAL FLOODING THREAT IS CURRENTLY EXPECTED ON THE UPPER
DELAWARE BAY, AS WELL AS THE CHESAPEAKE BAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     ANZ450.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...O'HARA
SHORT TERM...GIGI
LONG TERM...SZATKOWSKI
AVIATION...GIGI/SZATKOWSKI
MARINE...GIGI/SZATKOWSKI/KLINE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 23, 6:40 PM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT MAR 23 2013

NJZ001-007>010-012-015-026-PAZ054-055-060>062-070-101>106-242245-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
640 PM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING WINTRY
PRECIPITATION TO MUCH OF THE AREA SUNDAY NIGHT THROUGH MONDAY. THE
PRESENT FORECAST WOULD CALL FOR AN ADVISORY-LEVEL SNOWFALL, BUT
CONFIDENCE IS LOW AND THE FORECAST IS SUBJECT TO CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>025-027-PAZ071-
242245-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-PHILADELPHIA-
640 PM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER-TYPE STORM IN EARLY SPRING IS EXPECTED TO BRING A COLD RAIN
OR WINTRY PRECIPITATION TO MUCH OF THE AREA SUNDAY NIGHT THROUGH
MONDAY. THE PRESENT FORECAST DOES NOT CALL FOR A SIGNIFICANT
SNOWFALL, BUT CONFIDENCE IS LOW AND THE FORECAST IS SUBJECT TO
CHANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-242245-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
640 PM EDT SAT MAR 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE CONDITIONS AND WINTRY PRECIPITATION ARE POSSIBLE ON MONDAY
INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 12:07 AM EDTSmall Craft AdvisoryPHI4 hr
Mar 24, 4:14 AM EDTGale WarningPHI40 hr
Mar 24, 3:24 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean29 hr
Mar 24, 3:44 PM EDTWinter Storm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more24 hr
Mar 24, 3:44 PM EDTWinter Weather AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more29 hr
Mar 24, 4:10 PM EDTSmall Craft AdvisoryPHI36 hr

Nearby

Gale Watches in New Jersey, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.